# SDR R61A201907060754

- Difficulty date: July 6, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 39,890 hours, 24,784 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND SHEAR CLIP HAS CORROSION DAMAGE AT FR88; STR 28R. REMOVED AND REPLACED SHEAR CLIP FR88; STR 28 RREF SRM 51-40-08. A/C REMAINS IN CHECK.
